I have been on Buproban 300mg, twice a day, generic for Zyban /Welbutrin, for almost 2 weeks and while I have noticed a definite improvement in my mood, I am experiencing a real low first thing in the morning and right at nighttime. I try to take the meds at the same time everyday. I really think it is helping but when will the lows stop happening?
Buproban is one of those drugs that needs to build up in your system. The lows that you're experiencing are a side effect of the medication. If it is truly bothersome to you, or gets worse, let your Dr know. If you can hold on for a couple more weeks, you may find that that side effect has dissipated. I hope this helps a bit! :)
Hi and welcome to the group. I seem to recall that the half life for this drug is around 20 hrs, which could shed some light on the lows you're describing, depending on the times you're taking the med. if you're still noticing this after a few weeks (and as Lisa pointed out the drug has had a chance to build up as intended,) I'd check with your Dr and see if a dose adjustment is in order.
Best of luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Sep 2011 • 2 answers
Posted 22 May 2012 • 3 answers
Posted 21 Feb 2013 • 3 answers
Posted 28 Feb 2015 • 3 answers
Posted 12 days ago • 1 answer